# SDR IPXA11M70097

- Difficulty date: September 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA01633
- Condition: Corroded
- Location: Bs 1179-1199
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CORROSION ON INTERCOSTAL L23R BS 1179-1199.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL AT  IAW EA011-5310-01-A3546 REV IR AND EO MD11-5310- 44793-A.
